# SDR PCAA9700522

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4AC EMERGENCY EXIT COVER MISSING INSTALLED EXIT COVER OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
